Erectyle Disfunction can I use Syntheroid supplement?

Patient : I'm having problems with erectile dysfunction. I am always feeling tired and weak. I tend to lift weights. I came across this supplement and wanted to know if it was safe to use? Will it harm my natural body production of testosterone at all? Will it harm my testes? www.syntheroid.com Thanks
Doctor :   Erection dysfunction may cause significant emotional disturbance and loss of confidence. The most common cause of ED is psychological stress and depression. Conditions like diabetes, high blood cholesterol levels may result to this problem as well. Hormonal problems (thyroid hormones and low testosterone) may result to low libido (sexual desire) and erection problems too. Syntheriod is a supplement that claims to boost the testosterone levels in the body. There is no scientific study on the drug and I would advise against its use. I would suggest you see a doctor or urologist.

Related Q&A

Q: I have been prescribed iron supplements for my iron defiency anemia. After researching I found that it is best to tak...

Q: Is it fine to give my 96 year old gran a superfood drink product containing greens and fruit,wheatgrass,spirulina,chl...

Q: I need to raise my vitamin D, and i tried two over the counter D supplements and both cramped my stomach with constip...

Q: I'm a 49 year old Caucasian male and recently had blood work done. 3 items that have been flagged as out of range inc...

Q: I am 28 years old, Caucasian, 5"7 and 121lbs. I have always been tall and slender with no major medical concerns...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews